Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a licensed practical nurse (LPN) concerning a 13 year old female patient who on 07-MAR-2007 was vaccinated IM in the right deltoid with the first dose, 0.5ml, of Gardasil (Lot #657006/0188U). There was no concomitant medication. The nurse reported that on 07-MAR-2007, 10 minutes after the vaccine was administered, the patient complained of an upset stomach, and then passed out. The nurse reported that the patient''s breathing was normal, but she did not regain conscious or respond to verbal stimulation; "the patient''s eyes then "rolled back in her head and she began twitching with seizure like activity." The patient''s pulse oximetry results were between 80# to 100%, and oxygen was administered. The nurse stated that 911 was called, and an intravenous line was started with Valium, 10 mg, administered prior to the ambulance arrival. The patient was taken to the ER, but was not admitted, and her symptoms "lasted at least 20 minutes." The nurse confirmed that the patient had recovered on the same day, 07-MAR-2007, and added that on 12-APR-2007, when the patient returned to the office, her exam revealed no symptoms. The nurse considered the events to be life threatening, and an other important medical event. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166